U.S. doctors online nowAsk doctors free
Denver, CO
A 37-year-old female asked:

I have mirena (levonorgestrel) for 14 mos now, been lightly bleeding for 5 weeks now. should i see dr or is it ok?

1 doctor answer1 doctor weighed in
Dr. Paul Neumann
Gynecology 37 years experience
Likely ok: Irregular bleeding can be a side effect of mirena (levonorgestrel). If your feeling fine you are likely ok. However there are uncommon problems that could also do this. Safest thing is to get checked.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 23, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.